Ulam-Hyers stability for fuzzy delay differential equation

Document Type : Research Paper


Faculty of Mathematical Economics, Banking University of Ho Chi Minh City, Vietnam


In this paper, we aim to study the Ulam-Hyers stability and Ulam-Hyers-Rassias stability of the fuzzy delay differential equation under some suitable conditions by the fixed point technique and successive approximation method. Moreover, we provide two illustrative examples of application of our results.


Volume 12, Issue 2
November 2021
Pages 811-824
  • Receive Date: 05 November 2019
  • Accept Date: 20 December 2019
  • First Publish Date: 31 May 2021